# SDR SWAA2024072515706

- Difficulty date: July 23, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 61,721 hours, 39,549 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTS FWD ENTRY DOOR GIRTH BAR IS LOOSE ADJUSTED GIRT BAR AT FWD ENTRY DOOR NO DEFECTS NOTED. REF AMM 25-66-01.<[01] INSPECTED GIRT BAR AT FWD ENTRY DOOR; NO DEFECTS NOTED PER AMM 25-66-01; AC OK FOR SERVICE.
